Year 2020, Volume 8 , Issue 2, Pages 1 - 9 2020-10-15

Harmonic k-Uniformly Convex, k-Starlike Mappings and Pascal Distribution Series

Elif YAŞAR [1]


In this paper, connections between various subclasses of harmonic univalent functions by using a convolution operator involving the Pascal distribution series are investigated. Furthermore, an example is provided, illustrating graphically with the help of Maple, to illuminate the convolution operator.                                               .................................................................................................................................                                                                                                     
Harmonic functions, Univalent functions, Pascal distribution
  • [1] Ahuja, O.P., Aghalary, R., Joshi, S.B.: Harmonic univalent functions associated with k-uniformly starlike functions. Math. Sci. Res. J. 9 (1), 9-17 (2005).
  • [2] Clunie, J., Sheil-Small, T.: Harmonic univalent functions. Ann. Acad. Sci. Fenn. Ser. A I Math. 9, 3-25 (1984).
  • [3] Duren, P.: Harmonic Mappings in the Plane. Cambridge University Press. Cambridge (2004).
  • [4] Goodman, A.W.: On uniformly convex functions. Ann. Polon. Math. 56 (1), 87-92 (1991).
  • [5] Kim, Y.C., Jahangiri, J.M., Choi, J.H.: Certain convex harmonic functions. Int. J. Math. Sci. 29 (8), 459-465 (2002).
  • [6] Rønning, F.: Uniformly convex functions and a corresponding class of starlike functions. Proc. Amer. Math. Soc. 118, 189-196 (1993).
  • [7] Rosy, T., Stephen, B.A., Subramanian, K.G., Jahangiri, J.M.: Goodman-Rønning-type harmonic univalent functions. Kyungpook Math. J. 41(1) 45-54 (2001).
  • [8] Altınkaya, ¸S., Yalçın, S.: Poisson Distribution Series for Certain Subclasses of Starlike Functions with Negative Coefficients. Annals of Oradea University Mathematics Fascicola 2. 24 (2), 5-8 (2017).
  • [9] Porwal, S., Kumar, M.: A unified study on starlike and convex functions associated with Poisson distribution series. Afrika Matematika. 27 (5-6), 1021-1027 (2016).
  • [10] Porwal, S.: An application of a Poisson distribution series on certain analytic functions. J. Complex Anal. Article ID 984135, 1-3 (2014).
  • [11] Nazeer, W., Mehmood, Q., Kang, S.M., Haq, A.U.: An application of Binomial distribution series on certain analytic functions. Journal of Computational Analysis and Applications. 26 (1), 11-17 (2019).
  • [12] Çakmak, S., Yalçin, S., Altınkaya, ¸S.: Some connections between various classes of analytic functions associated with the power series distribution. Sakarya Univ. Jour. Science. 23 (5), 982-985 (2019).
  • [13] El-Deeb, M.S., Bulboaca, T., Dziok, J.: Pascal Distribution Series connected with certain subclasses of univalent functions. Kyunpook Math. J. 59, 301-314 (2019).
Primary Language en
Subjects Mathematics
Journal Section Articles
Authors

Orcid: 0000-0003-0176-4961
Author: Elif YAŞAR (Primary Author)
Institution: ULUDAĞ ÜNİVERSİTESİ
Country: Turkey


Dates

Publication Date : October 15, 2020

Bibtex @research article { mathenot683486, journal = {Mathematical Sciences and Applications E-Notes}, issn = {}, eissn = {2147-6268}, address = {}, publisher = {Murat TOSUN}, year = {2020}, volume = {8}, pages = {1 - 9}, doi = {10.36753/mathenot.683486}, title = {Harmonic k-Uniformly Convex, k-Starlike Mappings and Pascal Distribution Series}, key = {cite}, author = {Yaşar, Elif} }
APA Yaşar, E . (2020). Harmonic k-Uniformly Convex, k-Starlike Mappings and Pascal Distribution Series . Mathematical Sciences and Applications E-Notes , 8 (2) , 1-9 . DOI: 10.36753/mathenot.683486
MLA Yaşar, E . "Harmonic k-Uniformly Convex, k-Starlike Mappings and Pascal Distribution Series" . Mathematical Sciences and Applications E-Notes 8 (2020 ): 1-9 <https://dergipark.org.tr/en/pub/mathenot/issue/57179/683486>
Chicago Yaşar, E . "Harmonic k-Uniformly Convex, k-Starlike Mappings and Pascal Distribution Series". Mathematical Sciences and Applications E-Notes 8 (2020 ): 1-9
RIS TY - JOUR T1 - Harmonic k-Uniformly Convex, k-Starlike Mappings and Pascal Distribution Series AU - Elif Yaşar Y1 - 2020 PY - 2020 N1 - doi: 10.36753/mathenot.683486 DO - 10.36753/mathenot.683486 T2 - Mathematical Sciences and Applications E-Notes JF - Journal JO - JOR SP - 1 EP - 9 VL - 8 IS - 2 SN - -2147-6268 M3 - doi: 10.36753/mathenot.683486 UR - https://doi.org/10.36753/mathenot.683486 Y2 - 2020 ER -
EndNote %0 Mathematical Sciences and Applications E-Notes Harmonic k-Uniformly Convex, k-Starlike Mappings and Pascal Distribution Series %A Elif Yaşar %T Harmonic k-Uniformly Convex, k-Starlike Mappings and Pascal Distribution Series %D 2020 %J Mathematical Sciences and Applications E-Notes %P -2147-6268 %V 8 %N 2 %R doi: 10.36753/mathenot.683486 %U 10.36753/mathenot.683486
ISNAD Yaşar, Elif . "Harmonic k-Uniformly Convex, k-Starlike Mappings and Pascal Distribution Series". Mathematical Sciences and Applications E-Notes 8 / 2 (October 2020): 1-9 . https://doi.org/10.36753/mathenot.683486
AMA Yaşar E . Harmonic k-Uniformly Convex, k-Starlike Mappings and Pascal Distribution Series. Math. Sci. Appl. E-Notes. 2020; 8(2): 1-9.
Vancouver Yaşar E . Harmonic k-Uniformly Convex, k-Starlike Mappings and Pascal Distribution Series. Mathematical Sciences and Applications E-Notes. 2020; 8(2): 1-9.
IEEE E. Yaşar , "Harmonic k-Uniformly Convex, k-Starlike Mappings and Pascal Distribution Series", Mathematical Sciences and Applications E-Notes, vol. 8, no. 2, pp. 1-9, Oct. 2020, doi:10.36753/mathenot.683486